Tylenol Extra Strength Cold & Sinus Relief Day Caplets, Acetaminophen 500mg, 50 Count
Relieve your cold and sinus symptoms with Extra Strength TYLENOL® Cold & Sinus Daytime Caplets. Each caplet contains 500 milligrams of acetaminophen for relief of sinus pain, fever and headache, and 30 milligrams of pseudoephedrine hydrochloride for nasal and sinus congestion relief. These caplets relieve nasal congestion, sinus pain and pressure, headaches, and fever, so you can feel comfortable during your day. Extra Strength TYLENOL® Cold & Sinus Daytime Caplets comes in packages of 20, 50, or 80 caplets.